cymbalta sweats do they ever go away?

Discussion in 'Fibromyalgia Main Forum' started by hot-tubgirl, May 10, 2006.

  1. hot-tubgirl

    hot-tubgirl New Member

    I have read many posts saying sweats are side effect of cymbalta. I can't stand waking up soaking wet all the time. This is worse than when I was going through menopause!!!!! I've been on it 5 or 6 weeks now and it seems to be getting worse. am sleeping buck naked - not a pretty sight these days. Has anyone ever had them go away while still taking cymbalta? hot hot hot-tub girl
  2. LdyM

    LdyM New Member

    the severe sweating never stoped for me, so I stoped cymbalta.
  3. 69mach1

    69mach1 New Member

    i have said in many posts...i sweated in areas i never sweatedr in before...everyone possible...i had to buy shower to shower powder and put all over my body even my rear end crack...sorry i had to put that....but you get the idea..

    jodie
  4. 1sweetie

    1sweetie New Member

    Yes, when it finally gets out of your system. I was miserable for 3 years with horrible sweats and severe heat intolerance. I was on different SSRI' the entire time with the last being Cymbalta. All listed sweating as a side effect but I did not associate it with my problem. I became suicidal with Cymbalta. It was like a poison to my system. I had to gradually and I mean gradually get it out of my system. I knew my sweating got much better but it took time. I did not realize that it was the medicine that had made me so miserable for so long. It's not like we are not sick and we need those types of problems. I, too, had started a thread asking about sweating and heat intolerance in general and found I was not alone but no one mentioned it could be the AD's and it was.

    I still have issues with heat intolerance and sweating but it is not constant. Do a search for on this site and you will find threads that may help you.



  5. hot-tubgirl

    hot-tubgirl New Member

    thank you for your replies. i am struggling with whether to stay on this med or not. i also feel very irritable and wondering if that too is caused by cymbalta. i'm going to give a little longer, but if things don't smoothe out and sweats decrease - i think i'll go back to effexor. i live in florida which is a nightmare in the summer anyway!
  6. CockatooMom

    CockatooMom New Member

    I am on Effexor and am SO miserable from sweating that I just can't take it any more. I see my dr for med check Jun 15, I want OFF of it.

    Did you have this side effect when on it before?
  7. suzetal

    suzetal New Member

    Than one day they stopped.I was so glad cause cymbalta has gotten me out of bed.Actually it was cymbalta & neuontrin that did the trick.I was bed ridden for 1 year before those 2 meds.

    Still have pain but at least I'm up and about.

    Take care.
    Sue

  8. Ranigar

    Ranigar Member

    about 6mos. now and it's helped so much with the neuropathy in my legs and feet that i've decided to just put up with the sweats.Sometimes I can't stand myself although no one else seems to notice but if it wasn't so hard for me to get one shower a day I'ld take two or three.I have to say it is a little better the last couple of months so if it helps you give it a few months if you can.Good luck to you.
  9. seminolelady

    seminolelady New Member

    Hi Hot-tubgirl,
    I am switching to Cymbalta tonight. Reading the posts gives me mixed feelings. I know it will take a couple of weeks, but I sure don't look forward to the sweats. Thanks for sharing...at least I will know why I may be in a bed of water one night LOL
  10. angelfoo

    angelfoo New Member

    hi I am new here but I have had night sweats on every antidepressant I have tried and I have been on all of them I have never taken Cymbalta. Lexapro at the moment and yes I am sweating like crazy. I can't sleep and am just miserable. I am in florida too and yes the heat is really a challenge. I do not have an answer but I thought I saw an ad for special night clothes that absorb very well and leave you dry.I think it was a menopause site. I thought I might look into it. Always Angelfoo
  11. kellyd37

    kellyd37 New Member

    I have been on cymbalta 60mg for 2 years and my sweating is unbearable in the chicago weather. I sweat alot on my face/head but also in crazy places!!! I was going to ask my doctor about changing to zoloft or something.
  12. lynncats

    lynncats New Member

    Hello. I was on Cymbalta also, but boy I could not take it. Sweats, irritable, and it made me feel like a Zombie. I'm on Lexapro now, and the sweating has started again. I go to my rhuemy on Weds. and I'll see what she says. Good luck. P.S. You Florida folks, where are you located? I'm in a little town called Dover, just outside of Valrico.

    HUGS

    LYNN